Alert archive / Georgia / Tornado Warnings in 2008

Tornado Warning 45, NWS Jacksonville, FL

October 9, 2008Clinch County, Echols County, Ware County, Georgia

NWS Jacksonville, FL issued this tornado warning at Oct 9, 2008, 11:19 AM EDT for Clinch County, Echols County, Ware County, Georgia. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 9, 2008, 11:19 AM EDT (15:19 UTC)
Expired
Oct 9, 2008, 11:45 AM EDT
In force
26 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Clinch County, GA, Echols County, GA, Ware County, GA

What was reported inside it

TimeReportWhereRemark
Oct 9, 11:43 AM EDTHAIL 1.757 N Fargo, GAGOLF BALL SIZE HAIL REPORTED NORTH OF FARGO.
Oct 9, 11:43 AM EDTTORNADO7 N Fargo, GATORNADO SPOTTED NORTH OF FARGO. TREES REPORTED SNAPPED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 9, 10:57 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 3.3 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2008-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 223 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2008-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
223 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
933 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 091519
TORJAX
GAC065-101-299-091545-
/O.NEW.KJAX.TO.W.0045.081009T1519Z-081009T1545Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1119 AM EDT THU OCT 9 2008

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN CLINCH COUNTY IN SOUTHEAST GEORGIA
  SOUTHERN WARE COUNTY IN SOUTHEAST GEORGIA
  EASTERN ECHOLS COUNTY IN SOUTHEAST GEORGIA

* UNTIL 1145 AM EDT

* AT 1118 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES
  NORTHWEST OF FARGO...MOVING EAST NEAR 20 MPH.

* THE TORNADO WILL BE NEAR...
  THE FARGO HIGHWAY NORTH OF FARGO THROUGH 1140 AM EDT.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3088 8254 3092 8242 3080 8241 3079 8236
      3072 8234 3065 8266 3083 8272
TIME...MOT...LOC 1518Z 254DEG 15KT 3077 8258

$$

SANDRIK
3 follow-up statements
000 
WWUS52 KJAX 091532
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1132 AM EDT THU OCT 9 2008

GAC065-101-299-091545-
/O.CON.KJAX.TO.W.0045.000000T0000Z-081009T1545Z/
CLINCH GA-WARE GA-ECHOLS GA-
1131 AM EDT THU OCT 9 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 AM EDT FOR EXTREME
EASTERN ECHOLS...SOUTHERN WARE AND EASTERN CLINCH COUNTIES...

AT 1131 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 6 MILES NORTH OF
FARGO...MOVING EAST NEAR 20 MPH.

THE TORNADO WILL MOVE OVER THE FARGO HIGHWAY NEAR COLON OR ABOUT 6 
TO 7 MILES NORTH OF FARGO.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3085 8267 3088 8254 3092 8242 3082 8241
      3080 8241 3079 8239 3078 8237 3072 8234
      3066 8261
TIME...MOT...LOC 1531Z 254DEG 15KT 3078 8252

$$

SANDRIK
000 
WWUS52 KJAX 091536
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1136 AM EDT THU OCT 9 2008

GAC101-091546-
/O.CAN.KJAX.TO.W.0045.000000T0000Z-081009T1545Z/
ECHOLS GA-
1136 AM EDT THU OCT 9 2008

...THE TORNADO WARNING FOR EXTREME EASTERN ECHOLS COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT
THURSDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3087 8261 3087 8259 3092 8242 3083 8241
      3080 8241 3079 8239 3076 8238 3072 8234
      3068 8253
TIME...MOT...LOC 1536Z 254DEG 15KT 3079 8250

$$

GAC065-299-091545-
/O.CON.KJAX.TO.W.0045.000000T0000Z-081009T1545Z/
CLINCH GA-WARE GA-
1136 AM EDT THU OCT 9 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 AM EDT FOR SOUTHERN
WARE AND EASTERN CLINCH COUNTIES...

AT 1136 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED OVER EASTERN CLINCH 
COUNTY NEAR WILLIAMSBURG...OR 7 MILES NORTH OF FARGO...MOVING EAST 
NEAR 20 MPH.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT
THURSDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3087 8261 3087 8259 3092 8242 3083 8241
      3080 8241 3079 8239 3076 8238 3072 8234
      3068 8253
TIME...MOT...LOC 1536Z 254DEG 15KT 3079 8250

$$

SANDRIK
000 
WWUS52 KJAX 091542
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1142 AM EDT THU OCT 9 2008

GAC065-299-091551-
/O.EXP.KJAX.TO.W.0045.000000T0000Z-081009T1545Z/
CLINCH GA-WARE GA-
1141 AM EDT THU OCT 9 2008

...THE TORNADO WARNING FOR SOUTHERN WARE AND EASTERN CLINCH COUNTIES
WILL EXPIRE AT 1145 AM EDT...

THE TORNADO WARNING WILL BE REPLACED WITH A NEW WARNING FOR THE 
STEPHEN FOSTER STATE PARK AREA. A SEVERE THUNDERSTORM WATCH REMAINS 
IN EFFECT UNTIL 600 PM EDT THURSDAY EVENING FOR NORTHEASTERN FLORIDA 
AND SOUTHEAST GEORGIA.

LAT...LON 3087 8261 3087 8259 3092 8242 3083 8241
      3080 8241 3079 8239 3076 8238 3072 8234
      3068 8253
TIME...MOT...LOC 1541Z 254DEG 15KT 3080 8248

$$

SANDRIK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Oct 9, 9:30 AM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Oct 9, 9:30 AM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
930 AM EDT THU OCT 9 2008

...SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...

.SHORT TERM...STRONG TO SEVERE TSTMS ALREADY UNDERWAY ACROSS THE W
COUNTY WARNING AREA (CWA)...AND LOOKING AT THE WX PATTERN...IT IS
EASY TO SEE WHY. ANOMALOUS NEARLY VERTICALLY STACKED LOW OVER W
CENTRAL GA WITH 500 MB TEMPS NEAR THE CENTER OF -13 TO -14C. JET
WRAPPING JUST TO THE S OF THE LOW CENTER OF 50 TO 60 KTS WITH MOST
OF THE CWA IN THE LEFT FRONT QUADRANT OF THE JET. 18Z QN VECTOR
CONVERGENCE...A BETTER REPRESENTATION OF JET DYNAMICS TAKING INTO
ACCOUNT THE CURVED JET...STILL SHOWS CONVERGENT AREA ACROSS MOST OF
THE CWA. ADDITIONALLY...18Z NAM HAS AREA WITH HIGH UPPER DIVERGENCE
AND DIFFERENTIAL POSITIVE VORTICITY ADVECTION. 1ST FEW VIS SAT PIX
SHOW PLENTY OF BREAKS IN CLOUD COVER AHEAD OF ONGOING CONVECTION.
ADDING INSULT TO INJURY...LIGHT LOW-LEVEL FLOW MAY ALLOW FOR
MID-AFTN ATLC SEABREEZE DEVELOPMENT...AND THIS WILL AID SFC
CONVERGENCE. 2 ITEMS ACTING AGAINST SVR WX ARE FAIRLY LIGHT 850 MB
FLOW AND A 650 MB SUBSIDENCE INVERSION ASSOCIATED WITH THE DRY SLOT.
HOWEVER...MOST INGREDIENTS ARE AVAILABLE FOR AT LEAST ISOLATED SVR
STORMS.

POP ORIENTATION LOOKS GOOD IN GRIDS...BUT WILL PROBABLY BUMP POPS UP
OVERALL AT LEAST 10 MORE PERCENT. WILL UPDATE ZFP TO REMOVE MORNING
FOG AND INDICATE STRONG OR SEVERE STORMS IN THE 1ST PERIOD. HAVE
ALREADY REFRESHED THE HWO A BIT INCLUDING A REQUEST FOR SPOTTER
ACTIVATION.

&&

.AVIATION...VSBYS HAVE COME UP AS FOG HAS DISSIPATED THIS MORNING.
WILL NEED TO PIN DOWN TIMING OF TSTMS AT TAF SITES AND INTRODUCE
TEMPO GROUPS BASED ON THIS TIMING.

&&

.MARINE...SEAS HAVE BEGUN TO COME BACK DOWN IN THE OFFSHORE
WATERS...BUT WINDS ARE FCST TO INCREASE AGAIN THIS AFTN. WILL
PROBABLY DROP THE CAUTION HEADLINE BUT WILL LIKELY NEED TO BUMP UP
WIND SPEEDS A BIT.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

CARROLL/ENYEDI/WOLF/WALKER
Hazardous weather outlook, Oct 9, 8:45 AM EDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
845 AM EDT THU OCT 9 2008

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-100930-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
830 AM EDT THU OCT 9 2008

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...
...SOME THUNDERSTORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS...
...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...

AN UPPER LEVEL DISTURBANCE OVER THE REGION WILL TRIGGER SCATTERED
TO NUMEROUS THUNDERSTORMS TODAY. ISOLATED SEVERE STORMS ARE POSSIBLE
AND WILL BE CAPABLE OF DAMAGING WINDS AND LARGE HAIL. ISOLATED
TORNADOES ARE ALSO POSSIBLE. ANY THUNDERSTORM WILL PRODUCE DEADLY
CLOUD-TO-GROUND LIGHTNING. STORMS WILL MOVE TO THE NORTHEAST AT 30
MPH. ACTIVITY IS EXPECTED TO MOVE OVER THE WEST HALF OF THE AREA
THIS MORNING THROUGH EARLY AFTERNOON AND THEN INTO THE EASTERN HALF
OF THE AREA BY EARLY TO MID AFTERNOON. THUNDERSTORM ACTIVITY MAY BE
ENHANCED BY AN EAST COAST SEABREEZE DURING THE AFTERNOON.

THERE WILL BE AN ENHANCED THREAT OF RIP CURRENTS AT AREA BEACHES
TODAY. PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR MORE
INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

AN UNSETTLED WEATHER PATTERN OVER THE WEEKEND WILL BRING A CHANCE
OF THUNDERSTORMS FRIDAY THROUGH SUNDAY.

ONSHORE FLOW AND LINGERING SWELLS THROUGH THE PERIOD WILL KEEP AN
ELEVATED RISK OF RIP CURRENTS AT AREA BEACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JDS/SEC

In the hours before

Special weather statement, Oct 9, 7:20 AM EDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
720 AM EDT THU OCT 9 2008

GAZ135-136-091145-
APPLING-WAYNE-
720 AM EDT THU OCT 9 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN WAYNE
AND NORTHEASTERN APPLING COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 745 AM EDT...

AT 720 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF SURRENCY...MOVING
NORTHEAST AT 36 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND SURRENCY THROUGH 745 AM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

CARROLL
Special weather statement, Oct 9, 8:58 AM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
858 AM EDT THU OCT 9 2008

GAZ134>136-091345-
APPLING-BACON-WAYNE-
858 AM EDT THU OCT 9 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN
WAYNE...SOUTHERN APPLING AND BACON COUNTIES FOR STRONG WINDS AND
SMALL HAIL VALID UNTIL 945 AM EDT...

AT 858 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER ALMA...MOVING NORTHEAST AT 22 MPH.
THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND ALMA...NEW
LACY...SURRENCY AND ODUM THROUGH 945 AM EDT. HAIL UP TO ONE HALF INCH
IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

CARROLL
Special weather statement, Oct 9, 9:25 AM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
925 AM EDT THU OCT 9 2008

FLZ020-GAZ162-091415-
ECHOLS-HAMILTON-
925 AM EDT THU OCT 9 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN
HAMILTON AND WESTERN ECHOLS COUNTIES FOR SMALL HAIL AND GUSTY WINDS
VALID UNTIL 1015 AM EDT...

AT 925 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF BLUE SPRINGS...OR
10 MILES WEST OF JENNINGS...MOVING NORTHEAST AT 24 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BLUE SPRINGS...JENNINGS
AND STATENVILLE THROUGH 1015 AM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ENYEDI
Special weather statement, Oct 9, 9:53 AM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
953 AM EDT THU OCT 9 2008

FLZ020-091445-
HAMILTON-
953 AM EDT THU OCT 9 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN
HAMILTON COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1045 AM
EDT...

AT 953 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM JENNINGS TO 15
MILES SOUTH OF BLUE SPRINGS...MOVING NORTHEAST AT 17 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BLUE SPRINGS...
JENNINGS AND WEST LAKE THROUGH 1045 AM EDT. HAIL UP TO ONE HALF INCH
IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ENYEDI
Special weather statement, Oct 9, 10:00 AM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1000 AM EDT THU OCT 9 2008

GAZ132-149-150-091430-
ATKINSON-COFFEE-WARE-
1000 AM EDT THU OCT 9 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ATKINSON...
NORTHWESTERN WARE AND EASTERN COFFEE COUNTIES FOR STRONG WINDS AND
SMALL HAIL VALID UNTIL 1030 AM EDT...

AT 1000 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED OVER PEARSON...MOVING NORTHEAST AT 24
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
PEARSON...AXSON...DOUGLAS...WEST GREEN...NICHOLLS AND BICKLEY THROUGH
1030 AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

SANDRIK
Special weather statement, Oct 9, 11:13 AM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1113 AM EDT THU OCT 9 2008

FLZ020>022-GAZ162-091600-
COLUMBIA-ECHOLS-HAMILTON-SUWANNEE-
1113 AM EDT THU OCT 9 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN
SUWANNEE...NORTHWESTERN COLUMBIA...EASTERN HAMILTON AND SOUTHEASTERN
ECHOLS COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL NOON
EDT...

AT 1113 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF JASPER...MOVING
EAST AT 24 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND SUWANNEE SPRINGS...JASPER...WHITE SPRINGS AND BELMONT THROUGH
NOON EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 9:56 PM EDTAreal Flood AdvisoryJAXClinch, Echols2 hr
Oct 9, 8:51 AM EDTSevere Thunderstorm WarningJAXAtkinson, Clinch39 min
Oct 9, 9:15 AM EDTSevere Thunderstorm WarningJAXAppling42 min
Oct 9, 9:30 AM EDTSevere Thunderstorm WarningJAXEchols45 min
Oct 9, 9:49 AM EDTSevere Thunderstorm WarningJAXAppling, Wayne41 min
Oct 9, 10:09 AM EDTSevere Thunderstorm WarningJAXClinch, Echols66 min
Oct 9, 10:41 AM EDTSevere Thunderstorm WarningJAXAtkinson, Bacon, Coffee, Ware34 min
Oct 9, 10:59 AM EDTSevere Thunderstorm WarningJAXAtkinson21 min
Oct 9, 11:08 AM EDTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Echols, Ware67 min
Oct 9, 11:44 AM EDTTornado WarningJAXCharlton, Clinch, Ware31 min
Oct 9, 12:02 PM EDTSevere Thunderstorm WarningJAXClinch, Pierce, Ware28 min
Oct 9, 12:16 PM EDTSevere Thunderstorm WarningJAXAtkinson, Bacon, Clinch, Pierce, Ware44 min
Oct 9, 12:18 PM EDTSevere Thunderstorm WarningJAXCharlton27 min
Oct 9, 12:48 PM EDTSevere Thunderstorm WarningJAXCharlton17 min
Oct 9, 12:54 PM EDTSevere Thunderstorm WarningJAXBacon, Ware36 min
Oct 9, 1:24 PM EDTSevere Thunderstorm WarningJAXAppling, Jeff Davis25 min
Oct 9, 1:51 PM EDTSevere Thunderstorm WarningJAXCoffee, Jeff Davis21 min
Oct 9, 2:05 PM EDTSevere Thunderstorm WarningJAXCamden25 min
Oct 9, 3:07 PM EDTAreal Flood AdvisoryJAXBrantley, Camden, Glynn, Wayne113 min
Oct 9, 6:59 PM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Glynn46 min

Nearby

Tornado Warnings in Georgia, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.